Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Chelius, G. Fleury, E. and Mignon, T. 2005. 11th International Conference on Parallel and Distributed Systems (ICPADS'05). Vol. 2, Issue. , p. 88.

  • Proceedings of the Edinburgh Mathematical Society, Volume 14, Issue 2
  • December 1964, pp. 174-175

Fejes TothL., Regular Figures (Pergamon Press, 1964), xi + 339 pp., 84s.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Edinburgh Mathematical Society
  • ISSN: 0013-0915
  • EISSN: 1464-3839
  • URL: /core/journals/proceedings-of-the-edinburgh-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *